I have been taking 10mg of Escitalopram for just over four months now for severe anxiety, ocd and depression. It has worked amazingly and has made me able to actually go out in public again without having severe anxiety and panic attacks. It was pretty rough at the beginning of taking the med. I actually think it caused bad anxiety in the beginning. It was about 6 to 8 weeks before I started to really notice a difference in how reduced my anxiety was. The only complaint I have with the Escitalopram is the sexual side effects. Mainly erectile dysfunction and it seems to be a bit harder to ejaculate. At the beginning of taking the med getting an erection was near impossible and ejaculating pretty much was impossible. At the beginning though when I did manage to ejaculate I got this severe headache. This has passed now and erections and ejaculating definitely have got better. However I’m still not happy with the erections. Sometimes I can get fairly hard but then loose the hardness easily. I was hoping there’s a chance this could still improve?I also used to be on prozac for 3 years back when I was 18 until 21 and I had the same issue. The prozac massively helped my severe anxiety but I had the ed side effect the entire time I was on it. I went a year and a half without being on an SSRI. I tried a few different types of medications for the severe anxiety but they just made me feel a lot worse. My life in the year and a half without being on an SSRI was terrible. I was near suicidal and everything because I felt like I was going insane and I was so anxious that I could hardly even leave the house. But now being on the 10mg of Escitalopram for just over 4 months I feel so much better. But I just can’t cope with the ed side effect. Is there still time that this side effect could pass or even improve? Are any you guys out there on an SSRI or SNRI and don’t experience the ed side effect? I was also wondering a good way to ween my self off Escitalopram? I was hoping my doctor could maybe get me a liquid formulation and I could go down a gram a week to avoid any chance of withdrawal. Is it possible to do that? I was also maybe thinking about trying a different SSRI or SNRI to see if I don’t have the ed side effect. I was also wondering if I just stopped taking the Escitalopram and just switched straight to another SSRI or SNRI if this would avoid withdrawal because I’m switching straight to a new med of the same drug class? Thanks for any comments or advice.